Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

We define the Simons–Sullivan differential analytic index by translating the Freed–Lott differential analytic index via explicit ring isomorphisms between Freed–Lott differential K-theory and Simons–Sullivan differential K-theory. We prove the differential Grothendieck–Riemann–Roch theorem in Simons–Sullivan differential K-theory using a theorem of Bismut.

Publication Date

2012

Source Publication Title

Annals of Global Analysis and Geometry

Volume

42

Issue

4

Start Page

523

End Page

535

Publisher

Springer Verlag

Peer Reviewed

1

DOI

10.1007/s10455-012-9325-1

Link to Publisher's Edition

http://dx.doi.org/10.1007/s10455-012-9325-1

ISSN (print)

0232704X

Included in

Mathematics Commons

Share

COinS